# SDR PLGA970319A

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355BE
- Make and model: Saab 340B
- Aircraft serial: 340B209
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

YUL - FLT 4404 - WHEN GEAR WAS SELECTED DOWN FOR LANDING AT YUL, CREW RECEIVED NO GREEN DOWN AND LOCKED INDICATION LIGHT FROM RIGHT MAIN GEAR.  CREW PERFORMED A MISSED APPROACH AND WAS IN THE PROCESS OF GOING AROUND WHEN THE GROUND PROX WARNING SYSTEM ACTIVATED.  CREW CIRCLED AIRPORT AND WAS ABLE TO CONFIRM THAT THE GEAR WAS DOWN AND LOCKED.  A/C LANDED WITHOUT INCIDENT.  MX FOUND ELECTRICAL CONNECTOR IN RIGHT WHEEL WELL HAD DISCONNECTED.  THE CONNECTOR WAS RECONNECTED AND RIGHT DOWN GREEN IND LIGHT ILLUMINATED.  A/C WAS JACKED AND SYSTEM TESTED GOOD.  GROUND PROX SYSTEM ALSO USES SAME CONNECTOR WHICH WAS WHY THE SYSTEM ACTIVATED DURING MISSED APPROACH.  (M)
